# SDR ASAA2016032116286

- Difficulty date: March 21, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 45,793 hours, 17,529 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A94014
- Condition: Corroded
- Location: Bs 772
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, FLOOR PANEL SUPPORT TEE ASSY AT BS 772 IS CORRODED, EXFOLIATED.  ACFT GROUNDED.  REMOVED CORROSION ON AFT CARGO FLOOR SUPPORT TEE ASSY ON BS 772 IAW SRM 53-00-53-1A-2, ORIGINAL MATERIAL .070" MATERIAL LOSS .013", REMAINING MATERIAL .057" OUT OF LIMITS IAW SRM 53-00-53-1A-2.  REPLACED TEE ASSY PO 863144.4 IAW SRM 51-10-02 PARA 9 INSTALLED ON ACFT ON CARD G664006.
